91
By Anonymous - / Monday 18 March 2013 18:42 / Canada
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
Reply

Too many negative votes, comment buried. Show the comment

Reply

Wow it was a joke. I know how theatre works and didn't honestly expect OP to go out searching for Zombie roles. I'm sure that OP will find a solution better than mine. Chill out people.

Reply

Too many negative votes, comment buried. Show the comment

By  luhar

Wow FYL Op. I'm sorry but I doubt there is much you can do but take medication and hope it heals in time for the audition. Or you could try explaining what happened and maybe they will have sympathy. :(

You should have head shots to show that this isn't the way you look all the time. And hopefully they will be concentrated on you acting skills than your rash. Good luck op!

Reply

You do realise that actors need to wear a lot of make-up while on stage, filming etc I hope? Even if OP will be picked, he will still have a hard time as an actor, for he won't be able to wear most make-up.

Reply

Well I'm guessing that this isn't the first time op has wore make up. So she probably changed make up brands or something. I had the same thing happen to me.

Too many negative votes, comment buried. Show the comment

Part of acting is to focus on what is said and done and push all distractions aside, including your rash. As long as you're talking about a high school play and not a professional play, you're good, because in high school, they focus more on talent, while professional plays focus on talent, experience, and appearance.

Reply

It also depends on what make up company you're using OP. My drama club uses Ben Nye, and we have never had a problem with rashes. The most "rash" related thing would be acne break outs if the skin wasn't properly cleaned afterwards. You might want to look into Ben Nye if you haven tried it already.

Reply

I get bad allergies twice a year, still don't know what from. I will get rashes and swelling. In addition to benedryl, my doc gives me a steroid shot with a pack of steroids to follow up with. It's either a 5 or 7 day course, I can't remember. Kind of like a z pack for steroids instead of antibiotics. Works like a dream. The shot usually has most visible symptoms cleared within 24 hours. I also have a lot of pain when allergic reactions kick in from the unknown autoimmune thing I have going on.

Reply

You're probably referring to a Medrol dose pack. 6 days, 21 5 mg prednisone tablets. Never had one myself but we give a shitload of them out at the pharmacy so they must be pretty effective.

Loading data…